Title

Corrigendum

Document Type

Article

Publication Date

1989

DOI

10.1016/0895-7177(89)90129-5

Publication Title

Mathematical and Computer Modelling

Volume

12

Issue

3

Pages

395

Comments

Corrigendum to "A mathematical model of tumor growth by diffusion", published in Mathematical and Computer Modelling, Volume 11, Pages 455-456, 1988.

Free full-text from publisher -- Elsevier open archive.

© 1989 Elsevier Ltd. All rights reserved.

Original Publication Citation

Adam, J. A.. (1989). Corrigendum: A mathematical model of tumor growth by diffusion. Mathematical and Computer Modelling, 12(3), 395. https://doi.org/https://doi.org/10.1016/0895-7177(89)90129-5

ORCID

0000-0001-5537-2889 (Adam)

Share

COinS